# SDR SWIA202306290525

- Difficulty date: May 25, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N195SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000698
- Aircraft time: 14,701 hours, 9,471 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Eroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE AND WATER BOX INTERNAL HAS COMPOSITE EROSION DAMAGE.     (C-CHECK RO 6/28/2023)    REMOVED, REPAIRED, AND REINSTALLED WASTE WATER BOX, REF EMB175 SRM 51-40-08, 53-23-60/REPAIR 02. NO WEIGHT AND BALANCE ADJUSTMENT REQUIRED, REPAIRED TO ORIGINAL CONFIGURATION. REFER TO CONTINUATION CARD FOR WORK PERFORMED.
